# SDR VTZA98169

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6461 - EWR-IAD - DURING CRUISE, EXPERIENCED A DISCREPANCY WITH THE PAX DOOR CAPTION LIGHT ILLUMINATING.  AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO ABE.  MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND DEFERRED THE PAX DOOR WARNING SYSTEM UNDER MEL 52-2.  AIRCRAFT WAS RELEASED FOR SERVICE.  AIRCRAFT CONTINUED TO IAD AND UPON ARRIVAL MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE LOWER DOOR WARNING MICROSWITCH OUT OF ADJUSTMENT.  ADJUSTMENTS WERE MADE AND ALL REQUIRED CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
